# SDR IXXA05SMN139S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: 35.000-70.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FUSELAGE  EXTERIOR  INTERNAL  DOUBLER  CORRODED , STA  35.000 - 70.000  BETWEEN  L - 28  TO  L 31.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1,  SRM 53-3-1 FIG. 1, EO SEMAN NR 2005877 DATE 06-22-05. REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2P. REMOVED CORRODED INTERNAL DOUBLER IAW SRM 51-1-21 PAGE 1. FABRICATED NEW INTERNAL DOUBLER (ALCLAD 7075 T6 0.025”) IAW SRM 53-3-1 FIG. 1 ITEM D. CLEANED, TREATED AND PRIMED AREA AND INTERNAL DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW INTERNAL DOUBLER IAW SRM 51-1-21 PAGE 1.
